Riemann domains over Stein spaces

Nguyen Van Khue

Annales Polonici Mathematici (1985)

  • Volume: 45, Issue: 1, page 11-21
  • ISSN: 0066-2216

How to cite


Nguyen Van Khue. "Riemann domains over Stein spaces." Annales Polonici Mathematici 45.1 (1985): 11-21. <http://eudml.org/doc/265531>.

author = {Nguyen Van Khue},
journal = {Annales Polonici Mathematici},
keywords = {Stein space; Stein manifold; envelope of holomorphy},
language = {eng},
number = {1},
pages = {11-21},
title = {Riemann domains over Stein spaces},
url = {http://eudml.org/doc/265531},
volume = {45},
year = {1985},

AU - Nguyen Van Khue
TI - Riemann domains over Stein spaces
JO - Annales Polonici Mathematici
PY - 1985
VL - 45
IS - 1
SP - 11
EP - 21
LA - eng
KW - Stein space; Stein manifold; envelope of holomorphy
UR - http://eudml.org/doc/265531
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.